RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pankratov, Leonid Sergeevich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:272
Abstract pages:950
Full texts:266
References:118
Senior Researcher
Candidate of physico-mathematical sciences (1991)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 18.07.1959
E-mail:
Keywords: homogenization; nonlinear boundary value problems; attractors; accumulators.
   
Main publications:
  • Bourgeat A., Chueshov I. D., Pankratov L. S. Homogenization of attractors for semilinear parabolic equations in domains with spherical traps // Comptes rendues de l'Academie des Sciences, serie I, 1999, v. 329, no. 1, p. 581–587.
  • Bourgeat A., Goncharenko M. V., Pankratov L. S., Panfilov M. B. A general double porosity model // Comptes rendues de l'Academie des Sciences, serie II b, 1999, v. 327, p. 1245–1250.

http://www.mathnet.ru/eng/person8676
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/272914

Publications in Math-Net.Ru
2003
1. L. S. Pankratov, V. A. Rybalko, “Asymptotic analysis of a double porosity model with thin fissures”, Mat. Sb., 194:1 (2003),  121–146  mathnet  mathscinet  zmath  elib; Sb. Math., 194:1 (2003), 123–150  isi  scopus
1999
2. I. D. Chueshov, L. S. Pankratov, “Upper semicontinuity of attractors of semilinear parabolic equations with asymptotically degenerating coefficients”, Mat. Fiz. Anal. Geom., 6:1/2 (1999),  158–181  mathnet  mathscinet  zmath
3. L. S. Pankratov, I. D. Chueshov, “Homogenization of attractors of non-linear hyperbolic equations with asymptotically degenerate coefficients”, Mat. Sb., 190:9 (1999),  99–126  mathnet  mathscinet  zmath; Sb. Math., 190:9 (1999), 1325–1352  isi  scopus
1998
4. L. Pankratov, “Homogenization of semilinear parabolic equations with asymptotically degenerating coefficients”, Mat. Fiz. Anal. Geom., 5:3/4 (1998),  250–273  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019